MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570370
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was implanted to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) performed on (b)(6) 2025.During procedure, post deployment the stent's retrieval loop was deformed.The patient is scheduled for a follow up spyglass procedure in a few weeks.The physician is comfortable leaving the stent inside the patient and is planning to swap the stent for a new one.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.Block h11: the wallflex billiary stent was not returned for evaluation.Therefore, product analysis could not be performed.However, the documentation provided includes photographs of the stent.A media analysis was performed where it can be observed that the stent was deformed.Media analysis confirmed the reported event of stent material deformation.However, without proper evaluation of the device it remains unknown the most probable causes that contributed to the event.There is not enough evidence to determine if the reported event was related to the physician's technique during the procedure, due to the anatomical conditions or related to a device malfunction.Taking all available information into consideration, the most probable cause of the reported event is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was implanted to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) performed on (b)(6) 2025.During procedure, post deployment the stent's retrieval loop was deformed.The patient is scheduled for a follow up spyglass procedure in a few weeks.The physician is comfortable leaving the stent inside the patient and is planning to swap the stent for a new one.There was no patient complications reported as a result of this event.Additional information received on april 09, 2025, and april 24, 2025.The stent was removed without any problems.The removed stent was then disposed.The information regarding when the stent was removed was not available per customer.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.Block h11: the wallflex billiary stent was not returned for evaluation.Therefore, product analysis could not be performed.However, the documentation provided includes photographs of the stent.A media analysis was performed where it can be observed that the stent was deformed.Media analysis confirmed the reported event of stent material deformation.However, without proper evaluation of the device it remains unknown the most probable causes that contributed to the event.There is not enough evidence to determine if the reported event was related to the physician's technique during the procedure, due to the anatomical conditions or related to a device malfunction.Taking all available information into consideration, the most probable cause of the reported event is cause not established.Block b5 has been updated with the additional information received on april 09, 2025, and april 24, 2025.

Brand Name
WALLFLEX BILIARY
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21702135
Report Number3005099803-2025-01194
Device Sequence Number20800419
Product Code PNB
UDI-Device Identifier08714729953180
UDI-Public(01)08714729953180(17)260819(10)34660594
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240464
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Model NumberM00570370
Device Catalogue NumberM00570370
Device Lot Number0034660594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/15/2025
04/09/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/09/2025
05/06/2025
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown